# SDR SWAA094943

- Difficulty date: July 30, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 56,668 hours, 48,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 63545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR LOWER CORNER.  REPAIRED SKIN PER SWA EA.
